Convexity of harmonic densities

Benko David and Dragnev Peter and Totik Vilmos: Convexity of harmonic densities.
Revista Matematica Iberoamericana, 28 (4). pp. 947-960. ISSN 0213-2230 (2012)

[thumbnail of harmconvex.pdf]
Preview
Text
harmconvex.pdf - Submitted Version

Download (163kB) | Preview
Item Type: Journal Article
Journal or Publication Title: Revista Matematica Iberoamericana
Date: 2012
Volume: 28
Number: 4
Page Range: pp. 947-960
ISSN: 0213-2230
Faculty/Unit: Faculty of Science and Informatics
Department: MTA-SZTE Analízis és Sztochasztika Kutatócsoport
Institution: Szegedi Tudományegyetem
Language: English
MTMT rekordazonosító: 2150372
DOI azonosító: https://doi.org/10.4171/rmi/698
Date Deposited: 2014. Sep. 08. 16:03
Last Modified: 2019. Feb. 18. 11:19
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/4412
Web of Science® Times Cited: 18 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year